# SDR AALA20100203TUL02

- Difficulty date: February 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 36,341 hours, 12,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON POSITION 9 SLAT, LEADING EDGE SLAT DENT 3.5 X 4 X .058 INCHES ON THE TRAILING EDGE 2 INCHES FROM THE TRAILING EDGE.  DAMAGED CORE REMOVED AND NEW CORE INSTALLED AND HOT BONDED PER SRM 51-70-10-2R.
